Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Journal of the Czech Geological Society, volume 47 (2002), issue 1-2

< previous issue | next issue > 

Original Paper:

Žulová Batholith: A post-orogenic, fractionated ilmenite - Allanite I-type granite

Zachovalová K, Leichmann J, Švancara J

Journal of the Czech Geological Society, volume 47 (2002), issue 1-2, pages 35 - 44

Detail   |    full text (PDF, 0.4 MB)

Original Paper:

The "white beds" - A fossil caliche of the Barrandian area: Its origin and paleoenvironmental significance

Suchý V

Journal of the Czech Geological Society, volume 47 (2002), issue 1-2, pages 45 - 54

Detail   |    full text (PDF, 19.76 MB)

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943